# SDR 08FDEA02047

- Difficulty date: May 30, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: A53973264202
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BULK CARGO DOOR CUT OUT C 67-69, P 44-48 RT ON SEALING SECTION REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
